MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS M BRDG BRG STD+/LG 10.0; LCS : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS M BRDG BRG STD+/LG 10.0; LCS : KNEE TIBIAL INSERT
Catalog Number 127824000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Poly wear.Patient consequence? :yes.Patient consequence description:poly change.Action taken for procedure:action for new poly.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS M BRDG BRG STD+/LG 10.0
Common Device Name
LCS : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7800930
Report Number1818910-2018-67231
Device Sequence Number2365947
Product Code NJL
UDI-Device Identifier10603295020394
UDI-Public10603295020394
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number127824000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1